English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Algebraic polynomials and moments of stochastic integrals

MPS-Authors
There are no MPG-Authors in the publication available
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Langovoy, M. (2011). Algebraic polynomials and moments of stochastic integrals. Statistics and Probability Letters, 81(6), 627-631. doi:10.1016/j.spl.2011.01.022.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-BB4E-F
Abstract
We propose an algebraic method for proving estimates on moments of stochastic integrals. The method uses qualitative properties of roots of algebraic polynomials from certain general classes. As an application, we give a new proof of a variation of the Burkholder–Davis–Gundy inequality for the case of stochastic integrals with respect to real locally square integrable martingales. Further possible applications and extensions of the method are outlined.